# SDR UF6A950410

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: SX7EK6
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SBN - FLT 777 - THE NR ONE NON-ESSENTIAL BUSBAR TRIPPED OFF LINE.  MAINTENANCE REPLACED THE NR 1 NON-ESSENTIAL CONTACTOR (PH-6).  (Z)
